MAUDE Adverse Event Report: COOPERSURGICAL, INC. ZUI UTERINE INJECTOR

COOPERSURGICAL, INC. ZUI UTERINE INJECTOR
Model Number ZSI1152
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currenlty investigating the reported condition.
 
Event or Problem Description
Per the details received on incoming e-complaint(b)(4): "there is a blue piece that comes off the manipulator, we had a patient that had the blue piece left inside of her and it fell out about 30 days after the surgery.".
 
Additional Manufacturer Narrative
Investigation x-no sample returned x-review dhr.Analysis and findings complaint (b)(4).Distribution history: this complaint unit was manufactured at csi on 28-feb-2022 under wo (b)(4) and shipped on 09-jan-2023.Manufacturing record review: dhr-316714 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: iqc-53171 lot number m20570 was reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.This lot number has been depleted from inventory.Root cause: there was no product returned for evaluation.If further information becomes available at a later date this investigation will be amended accordingly.No definitive root cause for this issue could be reliably determined at this time.Correction and/or corrective action coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.Was the complaint confirmed? no.Preventative action activity coopersurgical will continue to monitor this complaint condition for trends.
 
Event or Problem Description
Per the details received on incoming e-complaint (b)(4)."there is a blue piece that comes off the manipulator, we had a patient that had the blue piece left inside of her and it fell out about 30 days after the surgery.".

Brand Name
ZUI UTERINE INJECTOR
Common Device Name
ZUI UTERINE INJECTOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC,
75 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate dr.
trumbull, CT 06611
4752651665
MDR Report Key16709139
Report Number1216677-2023-00061
Device Sequence Number20681749
Product Code LKF
UDI-Device Identifier00888937013634
UDI-Public888937013634
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K941457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberZSI1152
Device Catalogue NumberZSI1152
Device Lot Number316714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown